MAUDE Adverse Event Report: EXACTECH, INC. NV EHXL ALIP LNR G2 36MM; SEE H10

EXACTECH, INC. NV EHXL ALIP LNR G2 36MM; SEE H10
Catalog Number 142-36-62
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B5.The patient has filed a short-form complaint in a coordinated action in alachua county with master case no.(b)(4) ca 002670.The consolidated long form complaint that applies to cases filed in this coordinated action alleges that patients filing suits in this coordinated action were required ¿to undergo revision surgeries due to severe, pain, swelling, and instability¿ due to ¿wear of the polyethylene components and resulting component loosening and/or other failure failures causing serious complications including tissue damage, osteolysis, permanent bone loss, and other injuries.¿ because the patient has filed a short-form complaint in this coordinated action, the patient appears to allege that the patient was injured as a result of wear of an exactech polyethylene device.D2b.Hip, semi-constrained, cemented, metal/ceramic/polymer + additive, porous uncemented.D10.Concomitants: 180-65-45 -s040637 alteon 6.5mm screw, 45mm.170-36-00 - 6878469 biolox delta femoral head 36mm od, +0mm.These devices are used for treatment not diagnosis.Pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that the patient was revised to a novation gxl on (b)(6) 2021.The patient has not been revised.There is no other patient demographic or medical history available.There is no other information available.
 
Additional Manufacturer Narrative
H 11.Correction- the device reported is not a recalled device-(b)(6) nv ehxl alip lnr g2 36mm-there are no issues reported.

Brand Name
NV EHXL ALIP LNR G2 36MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17808350
Report Number1038671-2023-02361
Device Sequence Number17815463
Product Code OQI
UDI-Device Identifier10885862537638
UDI-Public10885862537638
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2024
Device Catalogue Number142-36-62
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2023
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown